An Approximate Taylor's Theorem for R(X).

James Li-Ming Wang

Mathematica Scandinavica (1973)

  • Volume: 33, page 343-358
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Wang, James Li-Ming. "An Approximate Taylor's Theorem for R(X).." Mathematica Scandinavica 33 (1973): 343-358. <>.

author = {Wang, James Li-Ming},
journal = {Mathematica Scandinavica},
pages = {343-358},
title = {An Approximate Taylor's Theorem for R(X).},
url = {},
volume = {33},
year = {1973},

AU - Wang, James Li-Ming
TI - An Approximate Taylor's Theorem for R(X).
JO - Mathematica Scandinavica
PY - 1973
VL - 33
SP - 343
EP - 358
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.